# SDR SWIA200616938

- Difficulty date: August 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120
- Aircraft serial: 120336
- Aircraft time: 18,203 hours, 26,533 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

RT PACK FAIL AND ASSOCIATED DUCT LEAK CAUSED SMOKE IN CABIN AND COCKPIT. OPERATED PACKS FROM ENGINE BLEED WITH NO SMOKE OR OTHER DEFECTS.  OPERATIONAL CHECKS GOOD.
